MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 35MM TRI-PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 35MM TRI-PEG; KNEE COMPONENT
Model Number KPONTP35
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to stiffness.Revision njr number: (b)(4).Side: l.Primary asa: p2-mild disease not incapacitating.The following components have no deficiency and were not revised during this surgery: advance primary femoral size 4 left nonporous, kftcnp4l, lot # 1497882 qty.1; advance ii cocr tibia base nonporous sz 4 standard, ktccnp40, lot # ni qty.1.

Brand Name
ADVANCE® ONLAY ALL-POLY PATELLA 35MM TRI-PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8865598
Report Number3010536692-2019-00998
Device Sequence Number16778331
Product Code JWH
UDI-Device IdentifierM684KPONTP351
UDI-PublicM684KPONTP351
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K953439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPONTP35
Device Catalogue NumberKPONTP35
Device Lot Number1496173
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2019
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date12/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR